# SDR DLM88040405

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 38,185 hours, 30,172 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 3913359547
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MSU TO VERIFY TAILCONE RELEASE SYSTEM LOCKING CABLE FOUND ONE CABLE BROKEN REF IPC 53-50-00-25A REPLACED CABLE
